# SDR MALA975519

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 82425110001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 1 EMERGENCY FLOOR TRACK RED LIGHTS WERE FOUND INOPERABLE.  MAINTENANCE REPLACED EMERGENCY FLOOR TRACK HARNESS.  OPS CHECK GOOD.  (X)
